# SDR UPS97822509

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Nr 1 Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TOP OF DESCENT, COCKPIT FILLED WITH SMOKE OF UNKNOWN ORIGIN, CK LISTS WERE RUN BUT SOURCE OF SMOKE COULD NOT BE DETERMINED.    PERFORMED  OPER CK OF ELEC EQUIP, FOUND NORMAL, NO EVIDENCE OF FIRE  OR OVERHEATING , PERFORMED OPER CK OF NR 1 AND NR 2 PACKS, FOUND NR 1 PACK HAS HEAVY OIL SMELL.  REMOVED AND CLEANED COALESOR BAG, COLLECT OR CHAMBER, AND HOUSING OF WATER SEPERATOR, PURGED NR 1 PACK, PERFORMED OPER CK OF NR 1 PACK, OPER NORMAL, NO SMOKE OR SMELL OF SMOKE.
